Global Quantization of Pseudo-Differential Operators on Compact Lie Groups, SU(2), 3-sphere, and Homogeneous Spaces

File Description SizeFormat 
International Mathematics Research Notices_2013_11_2013.pdfAccepted version515.87 kBAdobe PDFDownload
Title: Global Quantization of Pseudo-Differential Operators on Compact Lie Groups, SU(2), 3-sphere, and Homogeneous Spaces
Author(s): Ruzhansky, M
Turunen, V
Item Type: Journal Article
Publication Date: 20-Dec-2008
URI: http://hdl.handle.net/10044/1/18474
DOI: http://dx.doi.org/10.1093/imrn/rns122
ISSN: 1073-7928
Publisher: OXFORD UNIV PRESS
Start Page: 2439
End Page: 2496
Journal / Book Title: INTERNATIONAL MATHEMATICS RESEARCH NOTICES
Issue: 11
Copyright Statement: © The Author(s) 2012. Published by Oxford University Press. All rights reserved. This is a pre-copyedited, author-produced PDF of an article accepted for publication in International Mathematics Research Notices following peer review. The version of record Int Math Res Notices (2013) 2013 (11): 2439-2496 is available online at: http://dx.doi.org/10.1093/imrn/rns122
Publication Status: Published
Appears in Collections:Pure Mathematics



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons